# SDR 2005FA0000584

- Difficulty date: April 5, 2005
- Submitted: April 5, 2005
- Operation: General aviation
- Aircraft: N529HH
- Make and model: Cirrus SR22
- Aircraft serial: 1228
- Aircraft time: 38 hours
- System (JASC): 7710 · Power Indicating System
- Part: Connector
- Condition: Dirty
- Location: Tach Indicator
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT HIGH POWER SETTINGS THE RPM AND TEMPERATURE INDICATIONS WOULD BECOME INTERMITTENT. INVESTIGATION REVEALED THE EGT/CHT HARNESS ON THE RT BANK OF CYLINDERS WAS ROUTED TOO CLOSE TO THE EXHAUST SYSTEM AND WAS BURNING THROUGH THE INSULATION OF THE WIRES. CONNECTOR FOR THE TACH INDICATION WAS DISASSEMBLED, CLEANED, AND REASSEMBLED. OPS CHECK FOLLOWING THIS WAS OK.
